Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Second order stability for the Monge–Ampère equation and strong Sobolev convergence of optimal transport maps

Guido De Philippis and Alessio Figalli

Vol. 6 (2013), No. 4, 993–1000

The aim of this note is to show that Alexandrov solutions of the Monge–Ampère equation, with right-hand side bounded away from zero and infinity, converge strongly in Wloc2,1 if their right-hand sides converge strongly in Lloc1. As a corollary, we deduce strong Wloc1,1 stability of optimal transport maps.

Monge–Ampère, stability, Sobolev convergence
Mathematical Subject Classification 2010
Primary: 35J96
Secondary: 35B45
Received: 19 March 2012
Revised: 27 September 2012
Accepted: 15 November 2012
Published: 21 August 2013
Guido De Philippis
Scuola Normale Superiore
p.za dei Cavalieri 7
I-56126 Pisa
Alessio Figalli
Department of Mathematics
University of Texas at Austin
1 University Station C1200
Austin, TX 78712
United States